# SDR SWAA2023010975699

- Difficulty date: November 26, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED BS540 TO BS559 AT RBL7 AT AIR CONDITIONING BAY 2022-664187<[01] REPLACED BRACKET ASSY LOCATED BS540 TO BS559 AT RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1.  REPLACED BRACKET ASSY LOCATED BS540 TO BS559 AT RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 212A1110 SHEET 1 REV C. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED BRACKET ASSY LOCATED BS540 TO BS559 AT RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 212A1110 SHEET 1 REV C. SEE INDIVIDUAL SIGN OFFS BELOW
